Toeplitz operators on harmonic Bergman spaces

Boo Rim Choe, Young Joo Lee, Kyunguk Na

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


We study Toeplitz operators on the harmonic Bergman spaces on bounded smooth domains. Two classes of symbols are considered; one is the class of positive symbols and the other is the class of uniformly continuous symbols. For positive symbols, boundedness, compactness, and membership in the Schatten classes are characterized. For uniformly continuous symbols, the essential spectra are described.

Original languageEnglish
Pages (from-to)165-186
Number of pages22
JournalNagoya Mathematical Journal
Publication statusPublished - 2004 Jun

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Toeplitz operators on harmonic Bergman spaces'. Together they form a unique fingerprint.

Cite this